# SDR QXEA9902240

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRETTING CORROSION ON SURFACE THAT THE ANTI-FRET RING CONTACTS.  REPAIRED IAW HORIZON AIR EA 9-57-457.
